Post
Experience Project iOS Android Apps | Download EP for your Mobile Device

DHEA Update and Some Other Stuff

I have been taking 100mg of DHEA every morning for about 20 days now. I have 5 whole beard hairs (4 on my chin, 1 side burn). Yes, I've been counting them. My breast tissue seems to be somewhat less dense making binding easier; it still itches after I take my binder off (I have a pic of the red marks left by it on my profile). I'm not sure if this is a result of the DHEA or binding everyday most of the day or both.

I have made my own stand-to-pee device out of a modified medicine spoon and some tubing (I have a pic of this on my profile as well). I've been practicing with it and don't even pee all over myself anymore. I am ordering a soft d-i-l-d-o to modify and put on the outside of it so I can use it in a public bathroom so if some guy sees me peeing out of the corner of his eye or something he'll see a somewhat penis looking thing rather than a tube. I'm aware that I could just buy a fully assembled stand-to-pee device online but I'd rather make one myself for less money.

 

If anyone has any other ideas for FTM or MTF prosthetics/devices that I could figure out how to make for less money and show you please tell me and I'll see what I can do.

Later,

Ash

loserski loserski 18-21, M 5 Responses Jul 16, 2008

Your Response

Cancel

DHEA has nothing to do with what you're trying to do. But it's side effects may be what you'd prefer. Decreased breast size, deeper voice,increased genital size, oily skin,unnatural hair growth. But these side effects only happen to some people Other than that, it's harmless and even beneficial in some dosages.

I been on T for almost two years ...be careful with the pills ....it can mess up your liver....

Hi, im ftm not been on hormones yet. I wanted to know where is the DHEA stuff available so that i can start one. Thank you.

don't buy it. It's unsafe and not meant for that purpose. Check it out on line. Google it.

I am a FTM, been on T for almost a year and upset with the acne it's causing but other than that, my voice is completely male and my facial hair is increasing month by month. I hear there isn't enough scientific research done on DHEA and its long term effects. Try to get a prescription for T -- it costs more but I think it's safer. Let me know how your progress has been. Thanks.

Awesome man! Way to work it!